# SDR ASOA201703031305

- Difficulty date: March 3, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 28,914 hours, 20,757 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAV WARNING IN FLIGHT. NO VISUAL INDICATIONS OF SMOKE OR FIRE. FIRE TRUCKS CONFIRMED THE SAME FROM THE EXTERIOR. REMOVED AND REPLACED AFT LAV SMOKE DETECTOR IAW AMM 26-16-01 OPS CHECK IS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
